# SDR 98UAL900629

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393UA
- Make and model: Boeing 737322
- Aircraft serial: 24668
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DAMAGE AT FUSE SKIN ASSY (65-45800-1257) & CIRCUMFERENTIAL FRAMES STA 178 - 259, BL 0 & S-24L. S-24L (65-45800-1247) WAS SEVERED. THE FWD PORTION OF THE LT NLG DOOR WAS CRUSHED, THE LWR O/B CORNER STA 227.8 BULKHEAD WEB WAS CRACKED AND/OR BENT.  A 7.25 SECTION OF THE E & E DOOR SURROUND DOUBLER WAS SEVERED STA 227.8 TUG IMPACT.  THE SUBJECT BONDED SKIN PANEL, THE SECTION OF S-24L STA 178 TO STA 259 & THE LT NLG DOOR WERE REPLACED.  THE STA 203.8 FRAME WEB & I/B & O/B CHORDS WERE REPAIRED.  THE STA 196.5, 211.8, 219.8, 227.8, 235.8, 243.7 & 251.5 WEBS & CONSTITUENT CHORDS WERE REPAIRED PER SRM 51-70-13, FIG 1 & 51-70-12, FIG 1.  THE E & E DOOR SURROUND DOUBLER DAMAGE AT STA 227.8 WAS REPAIRED.
